Skip to main content
English
中文
Log In
Log in
Log in with ORCID
NTU Single Sign On
New user? Click here to register.
Have you forgotten your password?
Home
College of Science / 理學院
Mathematics / 數學系
On Characteristic Polynomials of Geometric Frobenius Associated to Drinfeld Modules
Details
On Characteristic Polynomials of Geometric Frobenius Associated to Drinfeld Modules
Journal
Compositio Mathematica
Journal Volume
122
Journal Issue
3
Pages
261-280
Date Issued
2000
Author(s)
JING YU
DOI
10.1023/A:1002015330987
URI
http://www.scopus.com/inward/record.url?eid=2-s2.0-0041727258&partnerID=MN8TOARS
http://scholars.lib.ntu.edu.tw/handle/123456789/289070
Type
journal article